菜单导航

吉林大学数学学院杨雪导师简介

作者: 湖南教育在线 发布时间: 2020年08月02日 17:26:21

  一、自然情况
  姓    名: 杨雪
  籍    贯: 吉林省集安市
  出生年月: 1982年9月 
  电子信箱: xueyang@jlu.edu.cn
  二、大学以上学历
  1999.09―2003.06   吉林大学数学学院            本科生
  2003.09―2005.06   吉林大学数学研究所          硕士研究生
  2005.09―2008.06   吉林大学数学研究所          博士研究生
  三、学术任职
  2008.07―现在      吉林大学数学学院            讲师
  四、主要学术贡献
  主要从事微分动力系统的研究。
  完成和发表的论文目录
  1. 杨雪,徐旭, 寻找高阶Duffing方程周期解的牛顿连续性方法,吉林大学学报(理学版),2008, 46 (1) 40-42.
  2. Xue Yang, Existence of solutions for some nonlinear problems with p-Laplacian like operators, Nonlinear Analysis: Theory, Methods & Applications, Available online 21 March 2008.
  3. Xue Yang, Xu Xu, Finding Periodic Solutions of High Order Duffing Equations via the Homotopy Method, preprint.
  4. Xue Yang, Xu Xu, Finding Periodic Solutions of High Order Duffing Equations via the Newton Continuation Method, preprint.

页面底部区域 foot.htm